Posted 7/24/2019 12:17 AM (GMT -6)
Hi J and welcome to the A/P!
I am really sorry to hear that you are having a tough time currently. Chronic illness and anxiety are often co-morbid, so know that you are not alone with this struggle.
A couple of things to consider. Have you been on Prednisone previously, or is this your first experience with it? I ask because some steroids are known to cause/increase anxiety in some people. This may be a simple matter of your Rx causing this side effect.
Also, being unwell is just a natural 'foot in the door' so to speak for anxiety. We are certainly more susceptible to stress when we are not feeling our best.
Have you talked to your doctor about the possibility of an Rx for the anxiety? If not, maybe this is a conversation worth having.
Therapy and/or self help are other tools that should be considered. We have links and material for the latter in our Resources at the top of the main forum page here. Be sure to have a look.
Please post anytime with is if you find it helpful. We understand, care and support is key!